A note on the generalized Lagally theorem

A. Biesheuvel

Research output: Contribution to journalArticleAcademic

5 Citations (Scopus)
169 Downloads (Pure)


A derivation of the generalized Lagally theorem for the forces on a body in translational motion in an unsteady inhomogeneous flow field of an inviscid incompressible fluid is given. It is also shown that some well-known results for the forces on spherical bodies can be obtained in a simple way by using this theorem.
Original languageUndefined
Pages (from-to)69-77
JournalJournal of engineering mathematics
Issue number1
Publication statusPublished - 1985


  • IR-85789

Cite this